# SDR AALA20020330

- Difficulty date: March 18, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N1432A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11417
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: W
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DAMAGE TO AFT PRESSURE BULKHEAD DUE TO IMPROPER FASTENER INSTALLATION.  INSTALLED DOUBLER LEFT SIDE OF AFT PRESSURE BULKHEAD PER ESO 51000, CHAPTER 53-65-00.  (M)
